MAUDE Adverse Event Report: ARGON MEDICAL DEVICES, INC. L-CATHTM PICC S/L; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

ARGON MEDICAL DEVICES, INC. L-CATHTM PICC S/L; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number 28 GA (1.2F) X 25CM
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
During picc [peripherally inserted central catheter] line insertion the stylet was to be slightly removed to allow for complete insertion of picc line into left saphenous vein.When picc trained rn attempted to move the white "plug" on the end of the picc and stylet, the white "plug" cracked in half, allowing the stylet to be removed but leaving part of the white "plug" in the end of the picc line.This piece would need to be removed otherwise the picc would be unable to be used and unable to hook up to fluid lines.The picc trained rn was able to use jeweler to pry the white "plug" from the end of the picc.Had this not been the case, the picc would have had to be removed, therefore causing harm to the patient by needing another picc placed thus another poke, creating risk for infection and possibility of not gaining iv access needed for adequate antibiotic coverage.

Brand Name
L-CATHTM PICC S/L
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
ARGON MEDICAL DEVICES, INC.
1445 flat creek road
athens TX 75751
MDR Report Key22977406
Report Number22977406
Device Sequence Number18526794
Product Code LJS
UDI-Device Identifier00886333209910
UDI-Public(01)00886333209910
Combination Product (Y/N)N
Initial Reporter StateIA
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/16/2025
Report Date (Section F) 07/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number28 GA (1.2F) X 25CM
Device Catalogue Number384516
Device Lot Number11559227
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/05/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/05/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA07/16/2025